# SDR IXXA20241106075

- Difficulty date: November 2, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N607AZ
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 88,232 hours, 12,142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT DOOR INDICATION INTERMITTENT FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM-56551 PER ATI MAINTENANCE EQUIPMENT LIST 52-71-01-01. CORRECTIVE ACTION DUE 12 NOVEMBER 2024. DOOR VERIFIED CLOSED AND SECURED.  AIRCRAFT RESUMED SERVICE.6 NOVEMBER 2024-PER BOEING 767 FAULT ISOLATION MANUAL 32-09-FAULT TREE 803,  FAULT CODES DISPLAYED "405" (ENTRY DOOR CONTROL) 28 VDC INPUT POWER AND "007" CARD FAILURE. PERFORMED TARGET TEST IAW FIM 32-09 FT 804 ON DOOR SYSTEM AND FOUND L WING SLIDE LOCKED SENSOR INTERMITTENTLY SHOWING TARGET FAR. GROMMET WHICH  SECURES LH OVERWING EMERGENCY EXIT DOOR HANDLE SHAFT REINSTALLED IAW BOEING 767 AIRCRAFT MAINTENANCE MANUAL 20-10-06.  PSEU BITE GROUND TEST IAW BOEING 767 FAULT ISOLATION MANUAL  32-09 FAULT TREE 803 SATISFACTORY. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 56551 CLEARED.
